# SDR A6WA201745184

- Difficulty date: August 14, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 40,869 hours, 39,406 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 601R33235
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLIGHT DECK WINDOW LOWER AFT ANGLE CRACKED.     REPLACED THE ANGLE IAW SRM 51-42-21.
